A general theory for preferential sampling in environmental networks. / Watson, J. O.E.; Zidek, James V.; Shaddick, Gavin.

In: Annals of Applied Statistics, Vol. 13, No. 4, 12.2019, p. 2662-2700.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)2662-2700
Number of pages39
JournalAnnals of Applied Statistics
Issue number4
Publication statusPublished - Dec 2019
Externally publishedYes
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 46088848